I been on Lisinopril for about a year. I have full hip replacement surgery in January of 2014, after about 6 months i started getting realy bad headaches when taking it. So i would skip a couple of days and took a half. I woke up with another headache. Called my doctor and she advised me to stop taking it and watch my BP and make an appointment to see her. I'm really scared, my mother went off her BP and suffered a major stroke ..
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2010 • 1 answer
Hip Replacement - I am one week post op from bilateral hip surgery. Numbness is on the site and down
Posted 24 Dec 2013 • 3 answers
Posted 16 Dec 2014 • 1 answer
Posted 24 Jan 2015 • 1 answer
I had my hip replacement surgery on10th April 2017,left the 19th but still having pains on my thigh?
Posted 22 Apr 2017 • 2 answers